# SDR SIMA20120813006

- Difficulty date: August 14, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 31,440 hours, 29,557 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3563, ENGINE 2 UNCOMMANDED SHUTDOWN AT FL370 FLIGHT ATTENDANT NOTED HEARING A BANG NOISE AT SHUTDOWN. DECLARED AN EMERGENCY AND DIVERTED. LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 ENGINE IAW W/C 71-000-00.  THE OPS AND LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
